# SDR ASAA2022020237326

- Difficulty date: February 2, 2022
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 32,922 hours, 10,538 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 473C1H
- Condition: Inoperative
- Location: Ee Rack, E8
- Part time: 21,778 hours, 6,771 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF#1 TRANSMITTER INOP (BOTH SEATS). WE CAN HEAR HF #1 AND GET SELCAL ON HF #1, BUT NO TRANSMIT CAPABILITY. GROUNDED - YES. VERIFIED DISCREP. REF B737-900 AMM 23-11-21, REMOVED/REPLACED HF-1 TRANSCEIVER, FOUND TO BE INOP - BAD FROM STOCK. REINSTALLED ORIGINAL HF-1 TRANSCEIVER REF SAME AMM AND PERFORMED HF SYSTEM TEST W/GOOD COMMUNICATION WITH SAN FRAN ARINC. GROUND VERIFICATION TEST GOOD.
